Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Burning urination, urethra burning, have dark brown discharge after abortion. Had unprotected sex. What is going on?

I had an abortion 9 days ago and about 3-4 days afterward my partner and I had sex again, we used a condom the first couple times and then we did pull out method b/c he had an allergic reaction to the latex . A couple days after I started experiencing burning when I pee, but it seems different than when the last time I had a UTI . The skin around my urethra seems to burn also when the pee touches it. I have just about stopped bleeding from the is now a dark brown substance. What could be going on?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you had abortion 9 days back and had unprotected sex 3-4 days after abortion.

Now you are getting burning urethra and burning urination .All these factors suggest infection of the genitals and urethra secondary to abortion.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics along with urinary antiseptic like Nitrofurantoin twice daily and urine alkaliser thrice daily.and later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to clean your genitals with warm water twice daily.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.

Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor